Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just ordered two bottles of AHA, yesterday when I opended them they both squired out of the packaging and now today the AHA is leaking out of the bottom of the bottles. They are so runny, almost like the moisturizer. I emailed the site but they haven't gotten back to me yet and I want to use the AHA so Can i still use the AHA? Should I just throw them out?

Share this post


Link to post
Share on other sites

The AHA will be thinner now than before, since Dan had the manufacturer reduce the viscosity.

But what do you mean it is leaking out of the bottles? The AHA is in a tube.

You shouldn't have to throw them out though. Can you make sure the tube lid is secured? Is it broken?

Share this post


Link to post
Share on other sites

make sure the lid actually snaps close while you have it facing up, if you just close the lid and as you turn it over you snap it closed, then some probably squirted out as you turned it over before snapping it close.

Share this post


Link to post
Share on other sites

Sorry I did mean tube. The lid was on really tight and snapped shut and it doesn't appear to be broken. I guess i am just not use to it being so runny, the old stuff went on pretty thick but maybe I will just turn the tube upside down and call it good.

Share this post


Link to post
Share on other sites

Oh wow, if I had read this I wouldn't have sent in my inquiry. Yeah, the first time I got the stuff it came out regularly but now it just drips out by itself I thought there was something wrong.

Share this post


Link to post
Share on other sites
i was about to ask the same question.

oh and brandy, could u please define "viscosity" ? ? ? :)

By viscosity, we are referring to the thinness or thickness of something. Many people had trouble with the previous formula balling up or flaking off of the skin, so Dan asked the manufacturer to fix that problem. They did so by reducing the viscosity of it (i.e. they made it thinner). It's still 10% AHA and no ingredients were changed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×